# SDR CNMA20100003

- Difficulty date: January 28, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 123,681 hours, 24,215 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Access Door
- Part number: ABA7410501
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 370 FL COULD NOT CONTROL CABIN CLIMB IN AUTO, STANBY, OR MANUAL CLIMBING AT 1000 FT IAW MIN HAD TO DESCENT TO MAINTAIN 9500 FT CABIN AT FL 290.  FOUND FWD AVIONICS DOOR LEAKING, RESET DOOR & PRESSURIZED ACFT TO 5 PSID & INSPECTED ALL DOORS ACFT OK FOR CONTINUED SERVICE IAW MM 21-00.
